# SDR 2008UALA03693

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS A CRACK AT UPPER HINGE ARM CUTOUT.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  ACCOMPLISHED HFEC OF CUTOUT PER 757 NDT 6-51-00-19, AND FOUND A CRACK APPROXIMATELY .3750 INCH LONG.  REMOVED DAMAGE AND ACP'D INSURANCE CUT, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER PER MM 52-11-87.
